A 59-year-old male asked:
Disclaimer

which class of hypertension medications have the lowest amount of side effects, especially for dizziness? which class is known to produce this effect?

1 doctor answer
Dr. Calvin Weisberger
50 years experience Cardiology
Hypertension: All anti hypertensives can cause this. The more potent the agent the more potential dizziness in general.
Answered on Apr 28, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Anxiety: Sounds like you have anxiety but not anything to be concerned relative to your heart. If you have hypertension be sure its treated to normal blood pre ... Read More
A 59-year-old male asked:
Dr. Nelly Cohen
26 years experience Internal Medicine
Most of them: Most of the BP meds have a side effect such as dizziness. Talk to you pcp to try to figure which one is the cause.
A 73-year-old female asked:
Dr. Harinder Gill
38 years experience Cardiology
HTN side effects?: If her HTN drug causes dizziness/vomiting then re assessment is needed, does she also have orthostasis for example, Too many potential variables to me ... Read More
1
1 thank
A 56-year-old female asked:
Dr. Payam Mehranpour
22 years experience Cardiology
Treatment: High blood pressure should be treated. There are many different classes of blood pressure medications. If you have had side effects with one or a few ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month